Side effects of bisoprolol?

Some side effects. Headache and nausea are some of the side effects I have seen in my patient. Of course if the dose is too much for you it can cause low BP and very low heart rate.

Related Questions

My farther is experiencing a lot of side effects from bisoprolol is there anything else he could take that he might tolorate more?

Hypertension. Yes. Of course. There are over ninety possible choices. He should report his side effects to his treating physician who can work with him to find the right option for him. Read more...
Beta blockers. There are certainly other medications to control atrial fibrillation if your father is not able to to, erate any beta blocker, this needs to be discussed with the treating physician. Read more...

How long for the body to neutral from the effects / side effects of zebeta (bisoprolol) after discontinued? I've used it for 2 months nonstop.

Beta blocker. Seven days for most of the drug to be gone. Another seven for the drugs effects to be effectively gone. By that time you should be mostly baseline from withdrawal of the agent. Read more...
Half life. The half life of zebeta (bisoprolol) is 9-12 hours. It takes 2 to 3 days to clear active drug from the circulation, but the drug can cause rebound symptoms and should be tapered over 1-2 weeks. Read more...

What are side effects of ziac (bisoprolol and hydrocholorthiazide)?

Variable. Generally well tolerated but the potential side effects are many and may include: fatigue, headache, dizziness, low blood pressure, slow heart rate, impotence, rash, shortness of breath to name a few. If you think you are experiencing a side effect contact your doctor asap. Read more...

Bisoprolol 5mg or Propranolol 40mg which has the least side effects I am med sensitive for anxiety and mild bp drop?

Beta Blockers. Patients often react differently to different beta blockers. However, bisoprolol should be more selective and have less of an effect on the beta receptors in the lungs so if you have a choice and cost is not an issue, you might want to consider bisoprolol over propranolol. Read more...

Had palpitations and my doctor gave me bisoprolol 5mg, seritide and singulair (montelukast). now have bad side effects and want to withdraw from bisorolol.

Discuss with your MD. Palpitations can occur with different heart rhythms and stopping medication used to treat the rhythm could adversely effect your health. You need to be sure the medication you wish to stop is the one making you feel bad. You should call your prescribing MD immediately so whatever necessary changes in your treatment can be safely made. Read more...